# SDR DALA2023081006525

- Difficulty date: August 7, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 73,670 hours, 27,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 FUSELAGE SKIN STA 440 AND S-23RH/24RH DENTED. CORRECTIVE ACTION: REF ERA 610870-14. (2905912)
